RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 4, Pages 139–152 (Mi izv862)  

This article is cited in 1 scientific paper (total in 1 paper)

I. N. Bernstein–I. M. Gel'fand–S. I. Gel'fand equivalence for triangulated categories generated by helixes

A. E. Polishchuk


Abstract: An analogue of the Bernshtein–Gel'fand–Gel'fand equivalence is proved for triangulated categories generated by exceptional sets with special properties. The proof uses the technique of mutations and helixes.

Full text: PDF file (705 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:1, 127–140

Bibliographic databases:

UDC: 513.6
MSC: Primary 18E30; Secondary 14F05, 18F20
Received: 27.12.1991

Citation: A. E. Polishchuk, “I. N. Bernstein–I. M. Gel'fand–S. I. Gel'fand equivalence for triangulated categories generated by helixes”, Izv. RAN. Ser. Mat., 57:4 (1993), 139–152; Russian Acad. Sci. Izv. Math., 43:1 (1994), 127–140

Citation in format AMSBIB
\Bibitem{Pol93}
\by A.~E.~Polishchuk
\paper I.\,N.~Bernstein--I.\,M.~Gel'fand--S.\,I.~Gel'fand equivalence for triangulated categories generated by helixes
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 4
\pages 139--152
\mathnet{http://mi.mathnet.ru/izv862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243356}
\zmath{https://zbmath.org/?q=an:0826.18005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..127P}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 1
\pages 127--140
\crossref{https://doi.org/10.1070/IM1994v043n01ABEH001553}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PQ58000008}


Linking options:
  • http://mi.mathnet.ru/eng/izv862
  • http://mi.mathnet.ru/eng/izv/v57/i4/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Meltzer H., “Exceptional Vector Bundles, Tilting Sheaves and Tilting Complexes for Weighted Projective Lines”, Mem. Am. Math. Soc., 171:808 (2004), III+  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:318
    Full text:92
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020